Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

Contents of Volume 29, Number 3

Rectangular lattices of cylindrical quantum waveguides. I. Spectral problems on a finite cross
F. L. Bakharev, S. G. Matveenko and S. A. Nazarov.
St. Petersburg Math. J. 29 (2018), 423-437
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Rationality in map and hypermap enumeration by genus
P. Zograf and M. Kazarian.
St. Petersburg Math. J. 29 (2018), 439-445
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Transfer of the unitary $K_{1}$-functor under polynomial extensions
V. I. Kopeiko.
St. Petersburg Math. J. 29 (2018), 447-467
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Oriented area is a perfect Morse function
G. Panina.
St. Petersburg Math. J. 29 (2018), 469-474
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Properties of the Intrinsic Flat Distance
J. Portegies and C. Sormani.
St. Petersburg Math. J. 29 (2018), 475-528
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Heat Traces and Spectral Zeta Functions for $p$-adic Laplacians
L. F. Chacón-Cortés and W. A. Zúñiga-Galindo.
St. Petersburg Math. J. 29 (2018), 529-544
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
American Mathematical Society